Skip navigation

Main Menu

Global Menu

side title

Mathematics

Search

Seminar

Publication

Seminar View

Seminar
NUMBER M18005
AUTHOR Hu, Yong,Hu, Yong
TITLE FIBERED VARIETIES OVER CURVES WITH LOW SLOPE AND SHARP BOUNDS IN DIMENSION THREE
ARCHIVE  
FILE  
JOURNAL JOURNAL OF ALGEBRAIC GEOMETRY, 2021
ABSTRACT In this paper, we first construct varieties of any dimension n > 2 fibered over curves with low slopes. These examples violate the conjectural slope inequality of Barja and Stoppino [Springer Proc. Math. Stat. 71 (2014), pp. 1-40]. Led by their conjecture, we focus on finding the lowest possible slope when n = 3. Based on a characteristic p > 0 method, we prove that the sharp lower bound of the slope of fibered 3-folds over curves is 4/3, and it occurs only when the general fiber is a (1, 2)-surface. Otherwise, the sharp lower bound is 2. We also obtain a Cornalba-Harris-Xiao-type slope inequality for families of surfaces of general type over curves, and it is sharper than all known results with no extra assumptions. As an application of the slope bound, we deduce a sharp Noether-Severi-type inequality that K-X(3) >= 2 chi(X, omega(X)) for an irregular minimal 3-fold X of general type not having a (1,2)-surface Albanese fibration. It answers a question in [Canad. J. Math. 67 (2015), pp. 696-720] and thus completes the full Severi-type inequality for irregular 3-folds of general type.
  • before page
  • list
  • next page
Seminar List

keyword

fiel&date

~